# SDR SWAA971079

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 066500080102
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WEATHER RADAR BEGAN DISPLAYING FALSE RETURNS.  AIRCRAFT DIVERTED TO BHM AND MADE AN UNEVENTFUL LANDING.  REPLACED RADAR R/T UNIT PER BOEING M/M.
